# SDR DALA2025011300256

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0754999) FWD CARGO BAY FOUND BAFFLE DAMAGED BETWEEN STA 500E TO STA 500F STR 25R. REMOVED AND REPLACED BAFFLE BETWEEN STA 500E TO STA 500F, STR 25R I.A.W B737 SRM 51-40-02-0G AND DWG 143A7505.
